MathSciNet Relay Station
MathSciNet bibliographic data
MR1257124 11B73 (11M06 11Y60 33C05)
Shen, Li-Chien Remarks on some integrals and series involving the Stirling numbers and $\zeta(n)$. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1391–1399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement